# SDR SWAA2016061452831

- Difficulty date: June 6, 2016
- Submitted: June 14, 2016
- Operation: Air carrier
- Aircraft: N928WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36890
- Aircraft time: 27,680 hours, 16,432 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146A7505
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED BETWEEN BS 747 TO BS 767, RBL 15.  R & R INTERCOSTAL IAW SRM & DWG.
